# SDR AALA201805299001

- Difficulty date: May 26, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N314PD
- Make and model: Boeing 737823
- Aircraft serial: 31259
- Aircraft time: 4,396 hours, 1,705 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE LIGHT ILLUMINATED DURING CRUISE FOR APPROX. 5-6 SECONDS,  AND THEN EXTINGUISHED.  NO EVIDENCE IN LAVATORYS OF SMOKE OR FUMES.  ACCOMPLISHED A LAVATORY SMOKE DETECTION TEST IAW AMM 26-14-00. ALL CHECKED NORMAL.
